# SDR SWIA202512260905

- Difficulty date: September 5, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH FLOORBEAM AT APPROXIMATELY FS954 RBL9.  REPAIRED RT FLOORBEAM AT BS 954, RBL 9 IAW REO 690-53-51-514, REV--.
